American journal of kidney diseases : the official journal of the National Kidney Foundation · 2017
A Case of Oxalate Nephropathy: When a Single Cause Is Not Crystal Clear.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Marques Sofia, Santos Sofia, Fremin Kimberly, Fogo Agnes B
Аннотация
Hyperoxaluria can result in oxalate nephropathy with intratubular calcium oxalate crystallization and acute tubular injury. Primary inherited enzymatic deficiency or secondary causes such as excessive dietary intake, enteric increased absorption, or high doses of vitamin C, which is metabolized to oxalate, may underlie hyperoxaluria and oxalate nephropathy. We report a case of acute kidney injury due to oxalate nephropathy in a patient using chelating therapy with oral ethylenediamine tetra acetic acid (EDTA), intravenous supplementation with vitamin C, and chronic diarrhea and discuss the potential kidney damage these factors can cause in particular settings. To our knowledge, this is the first report suggesting an association between oral EDTA and oxalate nephropathy.